# SDR ASAA2015112213928

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69735867
- Condition: Cracked
- Location: Bs 500g-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL BETWEEN FS 500G-520, STR 28L IS CRACKED.  ACFT GROUNDED. REMOVED, FABRICATED NEW, AND INSTALLED NEW INTERCOSTAL FWD CARGO COMPARTMENT  BETWEEN BS 500G AND 520, STR 28L IAW SRM 51-40-02-0G-0, PARA 4, FIG 8, SRM 51-40-05-0G-0, FIG 2 AND SRM 51-40-02-0G-0 PARA 7D.
